# SDR DALA2015111006889

- Difficulty date: October 29, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED AT BS 1540-1560 S-26L.  REMOVED INTERCOSTAL WEB FROM AFT PIT BS 1540-1560.  100 PERCENT MATERIAL LOSS IAW SRM 53-10-53.  FAB NEW INTERCOSTAL 7075-0 .040 AND ANGLE 7075T6 .040.  HEAT TREATED INTERCOSTAL.  LOCATED AND DRILLED HOLE IAW DWG 146N5434, REV A.  ALODINED & PRIMED BOTH IAW 51-20-01.  TOP COATED BOTH INSTALL BOTH IAW DWG 146N54, REV A & DWG 146N5434, REV-ADCN, 001, 002, 003.
